MAUDE Adverse Event Report: INMODE LTD. IGNITE RF WITH QUANTUM RF; GEI

INMODE LTD. IGNITE RF WITH QUANTUM RF; GEI
Model Number AG613237A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nerve Damage (1979)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
05-mar-2026: follow-up report is submitted with updated information.D1 - updated.D4 - updated.Up to date the clinic remained non-responsive to inmode's requests to provide the relevant clinical information and no photos/clinical form have been received.Due to clinic's non-responsiveness, inmode could not inspect the device and no retraining was scheduled.Although the reported description most probably corresponds to a transient neurapraxia, due to lack of information the exact root cause cannot be established.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
A treatment provider reported of a female patient with "a nerve affected under her mouth" following treatment with quantum 10.According to the provider "it's been several weeks.".
 
Additional Manufacturer Narrative
Up to date the clinic remained non responsive to inmode's requests to provide additional information and no photos/clinical form have been received.Investigation is ongoing and supllementary report will be submitted once additional information becomes available.
 
Event or Problem Description

Brand Name
IGNITE RF WITH QUANTUM RF
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23860321
Report Number3010511300-2025-00995
Device Sequence Number4706433
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Notification,Inspection,Patient Monitoring,Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2025
Supplement Date Received by Manufacturer11/22/2025
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale